Topic: Hair Loss

Hi All
I hope someone has some answers.

I am concerned at my hair loss, is this normal for CC patients. I have not had any chemo or radiation. Is this a side effect of the illness? Or is this a sign of
the CC getting worse?

cheers Jill

Re: Hair Loss

Hi, Jill,

I don't think so.
How long have you been on AVEMAR ?
God bless.

Please know that my personal opinion is not intended nor implied to be a substitute for professional medical advice. If  provided, information are for educational purposes.Consult doctor is a MUST for changing of treatment plans.

Re: Hair Loss

Hi Jill,

I haven't heard of this happening before without chemo or radiation. Maybe you could use the search function here on the site to see if there are any posts by the members about this. Have you spoken with your doctors about this, and if so, what did they say?

Best wishes,

Gavin

Any advice or comments I give are based on personal experiences and knowledge and are my opinions only, they are not to be substituted for professional medical advice. Please seek professional advice from a qualified doctor or medical professional.

Re: Hair Loss

Jill-I never had hair loss when doing chemo or radiation, I had major hair loss after my second transplant. My doctors and hairdresser believed it was or could have been lack of protein, all my other different drugs...
Lots of prayers-Cathy